MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1556/650.2016.30465

Медицинская библиотека · Orvosi hetilap · 2016

[Rare side effects in management of hyperthyroidism. Case report].

Sohár Gábor, Kovács Mónika, Györkös Andrea, Gasztonyi Beáta

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

The authors present the case history of a patient suffering from hyperthyroidism. The diagnostic procedures revealed the presence of propylthiouracyl induced vasculitis with renal involvement, that recovered completely after the withdrawal of propylthiouracyl and corticosteroid treatment. Thereafter, the patient was treated with thiamasol, that caused agranulocytosis with fever. After transient litium carbonate therapy a succesful thyreoidectomy was performed. Cumulative serious side effects of antithyroid drugs are rare. This case highlights some of the challenges and complications encountered in the management of hyperthyroidism.

Для цитирования: Sohár Gábor, Kovács Mónika, Györkös Andrea, Gasztonyi Beáta. [Rare side effects in management of hyperthyroidism. Case report].. Orvosi hetilap. 2016. DOI: 10.1556/650.2016.30465.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.